Next Article in Journal
A New Adaptive Robust Sliding Mode Control Approach for Nonlinear Singular Fractional-Order Systems
Previous Article in Journal
Investigating a Generalized Fractional Quadratic Integral Equation
 
 

Order Article Reprints

Journal: Fractal Fract., 2022
Volume: 6
Number: 252

Article: Abundant Exact Travelling Wave Solutions for a Fractional Massive Thirring Model Using Extended Jacobi Elliptic Function Method
Authors: by Mohammed Shqair, Mohammed Alabedalhadi, Shrideh Al-Omari and Mohammed Al-Smadi
Link: https://www.mdpi.com/2504-3110/6/5/252

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop